# SDR CA101019009

- Difficulty date: October 18, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 32,680 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Screen
- Condition: Blocked
- Location: Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INTERNAL INSP OF ENG, A PIECE OF PLASTIC WAS FOUND IN THE OIL GALLEY BORE UNDER A NOZZLE.  THIS PIECE OF PLASTIC WAS LARGE ENOUGH TO COMPLETELY BLOCK OIL PASSAGE AT THE NOZZLE SCREEN.  THIS IS THE ONLY OIL SUPPLY TO THE MAIN PROPELLER SHAFT BEARING PN 3102885-1. THE PIECE OF PLASTIC COULD NOT PASS THROUGH THE OIL FILTER THERFORE MUST HAVE BEEN INTRODUCED DURING AN OIL FILTER REPLACEMENT. THE OIL FILTERS ARE WRAPPED IN PLASTIC TO KEEP THEM CLEAN AND SOMEHOW A PORTION OF PLASTIC WAS INTRODUCED DURING AN OIL FILTER REPLACEMENT.
